# SDR DXTA200702722

- Difficulty date: December 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 1,374 hours, 1,053 cycles
- Engine: Pwc PW545B
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Wheel
- Condition: Damaged
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) ON ROTATION AN UNUSUAL NOSE UP FORCE WAS NOTED REQUIRING FULL NOSE DOWN TRIM.  BOTH PILOTS APPLIED NOSE DOWN PRESSURE AND CONDITION WORSENED AS SPEED INCREASED.  FOUND PITCH TRIM WHEEL IMPROPERLY CLOCKED & PART OF INDICATOR TRACK MISSING. REPLACED PITCH TRIM CONTROL WHEEL WITH A NEW WHEEL & PROPERLY POSITIONED INDICATOR PINS PER CE560XL MM 27-10-05. OPS CHECK GOOD. VERIFIED PITCH TRIM TO OPERATED NORMALLY STOP TO STOP.
